Alert archive / Arkansas / Frost Advisories in 2011

Frost Advisory 7, NWS Memphis, TN

October 29, 20114 states

NWS Memphis, TN issued this frost advisory at Oct 29, 2011, 3:20 PM CDT for 4 states. It took effect at Oct 29, 2011, 11:00 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 29, 2011, 3:20 PM CDT (20:20 UTC)
In effect from
Oct 29, 2011, 11:00 PM CDT
Expired
Oct 30, 2011, 9:46 AM CDT
In force
11 hr
Issued by
NWS Memphis, TN
All 25 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, DeSoto County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 33 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1919 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
-109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

893 
WWUS74 KMEG 292020
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
320 PM CDT SAT OCT 29 2011

...A FROST OR FREEZE EXPECTED OVER PORTIONS OF THE MID-SOUTH AGAIN
TONIGHT...

.COLD HIGH PRESSURE WILL REMAIN OVER THE MIDSOUTH TONIGHT. CLEAR
SKIES AND CALM WINDS WILL OCCUR AS A RESULT...THUS TEMPERATURES WILL
DROP INTO THE UPPER 20S TO THE MID 30S OVER MUCH OF THE AREA
EAST OF THE MISSISSIPPI RIVER.

MSZ002>006-009-013>017-021>024-TNZ003-004-020-021-050>055-089>092-
300430-
/O.UPG.KMEG.FZ.A.0004.111030T0600Z-111030T1500Z/
/O.NEW.KMEG.FZ.W.0005.111030T0600Z-111030T1500Z/
MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-
WEAKLEY-HENRY-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON-CHESTER-
HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...MARTIN...DRESDEN...
PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON...
SOMERVILLE...BOLIVAR...SAVANNAH
320 PM CDT SAT OCT 29 2011

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

*TEMPERATURES...LOWS WILL BE BETWEEN 25 AND 32 DEGREES LATE
 TONIGHT

*TIMING...FROM 1 AM CDT TO 10 AM CDT SUNDAY MORNING.

*IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE
 DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT
 UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MSZ001-008-011-012-020-TNZ001-002-019-048-049-088-300430-
/O.NEW.KMEG.FR.Y.0007.111030T0600Z-111030T1500Z/
DESOTO-TATE-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-OBION-DYER-
LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...SOUTHAVEN...OLIVE BRANCH...BATESVILLE...
UNION CITY...DYERSBURG...COVINGTON...BARTLETT...GERMANTOWN...
COLLIERVILLE...MEMPHIS...MILLINGTON
320 PM CDT SAT OCT 29 2011

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY. 

* TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL DEVELOP LATE
  TONIGHT AS LOWS DROP TO BETWEEN 33 AND 36 DEGREES.

* TIMING...BETWEEN 1 AM CDT AND 10 AM CDT SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE
 DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT
 UNPROTECTED. .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KRM
3 follow-up statements
398 
WWUS74 KMEG 300221
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
921 PM CDT SAT OCT 29 2011

...A FROST OR FREEZE EXPECTED OVER PORTIONS OF THE MID SOUTH
OVERNIGHT...

.A RIDGE OF COLD HIGH PRESSURE COMBINED WITH CLEAR SKIES AND
NEARLY CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE 30S
ACROSS EAST AND NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND
PORTIONS OF THE MISSISSIPPI RIVER DELTA OVERNIGHT. NEAR FREEZING
TO FREEZING TEMPERATURES ARE EXPECTED ACROSS PORTIONS OF WEST
TENNESSEE AND NORTH CENTRAL AND NORTHEAST MISSISSIPPI OVERNIGHT. 

TNZ002-019-301030-
/O.UPG.KMEG.FR.Y.0007.111030T0600Z-111030T1500Z/
/O.EXB.KMEG.FZ.W.0005.111030T0400Z-111030T1500Z/
OBION-DYER-
INCLUDING THE CITIES OF...UNION CITY...DYERSBURG
921 PM CDT SAT OCT 29 2011

...FREEZE WARNING IN EFFECT UNTIL 10 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT SUNDAY. THE FROST
ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURE/FROST COVERAGE...LOW TEMPERATURES BETWEEN 30 TO 32
  DEGREES ARE EXPECTED.

* TIMING...BETWEEN 11 PM CDT AND 10 AM CDT SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE
  DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MSZ002>006-009-013>017-021>024-TNZ003-004-020-021-050>055-089>092-
301030-
/O.EXT.KMEG.FZ.W.0005.111030T0400Z-111030T1500Z/
MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-
WEAKLEY-HENRY-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON-CHESTER-
HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...MARTIN...DRESDEN...
PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON...
SOMERVILLE...BOLIVAR...SAVANNAH
921 PM CDT SAT OCT 29 2011

...FREEZE WARNING NOW IN EFFECT UNTIL 10 AM CDT SUNDAY...

*TEMPERATURES...LOW TEMPERATURES BETWEEN 25 AND 32 DEGREES ARE
 EXPECTED.

*TIMING...FROM 11 PM CDT TO 10 AM CDT SUNDAY MORNING.

*IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD 
  BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ008-009-017-018-026>028-035-036-048-049-MOZ113-115-MSZ007-
301030-
/O.EXB.KMEG.FR.Y.0007.111030T0400Z-111030T1500Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-DUNKLIN-PEMISCOT-TUNICA-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
KENNETT...CARUTHERSVILLE...TUNICA
921 PM CDT SAT OCT 29 2011

...FROST ADVISORY IN EFFECT UNTIL 10 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT SUNDAY. 

* TEMPERATURE/FROST COVERAGE...AREAS OF FROST ARE EXPECTED AS LOW
  TEMPERATURES DROP TO BETWEEN 33 AND 36 DEGREES.

* TIMING...BETWEEN 11 PM CDT AND 10 AM CDT SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD 
  BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT 
  UNPROTECTED. . 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MSZ001-008-011-012-020-TNZ001-048-049-088-301030-
/O.EXT.KMEG.FR.Y.0007.111030T0400Z-111030T1500Z/
DESOTO-TATE-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-LAUDERDALE-TIPTON-
SHELBY-
INCLUDING THE CITIES OF...SOUTHAVEN...OLIVE BRANCH...BATESVILLE...
COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON
921 PM CDT SAT OCT 29 2011

...FROST ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY...

* TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL DEVELOP LATE 
  TONIGHT AS LOWS DROP TO BETWEEN 33 AND 36 DEGREES. 

* TIMING...BETWEEN 11 PM CDT AND 10 AM CDT SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE
  DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
050 
WWUS74 KMEG 300841
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
341 AM CDT SUN OCT 30 2011

...A FROST OR FREEZE OVER MUCH OF THE MIDSOUTH EARLY THIS MORNING...

.COLD HIGH PRESSURE COMBINED WITH CLEAR SKIES AND NEARLY CALM
WINDS HAS ALLOW TEMPERATURES TO FALL TO BETWEEN 30 AND 36 DEGREES
ACROSS MUCH OF THE MIDSOUTH WITH MIDDLE AND UPPER 20S IN SOME
LOCATIONS ALONG THE TENNESSEE RIVER. THIS HAS ALLOWED FOR THE
FORMATION OF FROST. BELOW FREEZING TEMPERATURES ARE EXPECTED
ACROSS MUCH OF WEST TENNESSEE INTO MUCH OF NORTH MISSISSIPPI UNTIL
A COUPLE HOURS AFTER SUNRISE.

MSZ002>006-009-013>017-021>024-TNZ002>004-019>021-050>055-089>092-
301500-
/O.CON.KMEG.FZ.W.0005.000000T0000Z-111030T1500Z/
MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON-
CHESTER-HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...MARTIN...
DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...
JACKSON...LEXINGTON...SOMERVILLE...BOLIVAR...SAVANNAH
341 AM CDT SUN OCT 30 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* TEMPERATURE/FROST COVERAGE...LOW TEMPERATURES BETWEEN 28 AND 32
  DEGREES ARE EXPECTED LOCALLY IN THE MIDDLE 20S ALONG THE
  TENNESSEE RIVER. WIDESPREAD FROST WILL OCCUR.


* TIMING...UNTIL 10 AM CDT THIS MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD 
  BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ008-009-017-018-026>028-035-036-048-049-MOZ113-115-MSZ001-007-
008-011-012-020-TNZ001-048-049-088-301500-
/O.CON.KMEG.FR.Y.0007.000000T0000Z-111030T1500Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-DUNKLIN-PEMISCOT-DESOTO-
TUNICA-TATE-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-LAUDERDALE-TIPTON-
SHELBY-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...TUNICA...
BATESVILLE...COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...
MEMPHIS...MILLINGTON
341 AM CDT SUN OCT 30 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* TEMPERATURE/FROST COVERAGE...AREAS OF FROST ARE EXPECTED AS 
  LOW TEMPERATURES DROP TO BETWEEN 33 AND 36 DEGREES. 

* TIMING...UNTIL 10 AM CDT THIS MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE
  DAMAGED OR EVEN KILLED BY THE FROST IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JCL
917 
WWUS74 KMEG 301446
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
946 AM CDT SUN OCT 30 2011


MSZ002>006-009-013>017-021>024-TNZ002>004-019>021-050>055-089>092-
301600-
/O.CAN.KMEG.FZ.W.0005.000000T0000Z-111030T1500Z/
MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON-
CHESTER-HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...MARTIN...
DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...
JACKSON...LEXINGTON...SOMERVILLE...BOLIVAR...SAVANNAH
946 AM CDT SUN OCT 30 2011

...FREEZE WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELED THE FREEZE
WARNING.

TEMPERATURES HAVE WARMED ABOVE FREEZING THIS MORNING THUS THE
FREEZE WARNING HAS BEEN CANCELED.

$$

ARZ008-009-017-018-026>028-035-036-048-049-MOZ113-115-MSZ001-007-
008-011-012-020-TNZ001-048-049-088-301600-
/O.CAN.KMEG.FR.Y.0007.000000T0000Z-111030T1500Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-DUNKLIN-PEMISCOT-DESOTO-
TUNICA-TATE-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-LAUDERDALE-TIPTON-
SHELBY-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...TUNICA...
BATESVILLE...COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...
MEMPHIS...MILLINGTON
946 AM CDT SUN OCT 30 2011

...FROST ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELED THE FROST
ADVISORY.

TEMPERATURES HAVE WARMED INTO THE 40S THIS MORNING THUS THE FROST
ADVISORY HAS BEEN CANCELED.

$$

KRM

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this frost advisory went out at Oct 29, 3:09 PM CDT, 11 minutes earlier.

Area forecast discussion, Oct 29, 3:09 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
309 PM CDT SAT OCT 29 2011

.DISCUSSION...

HIGH PRESSURE WILL SHIFT EAST TONIGHT WHICH WILL ALLOW SOUTHERLY
WINDS TO BEGIN TO PICK UP OVER AREAS WEST OF THE MISSISSIPPI RIVER.
THIS SHOULD PREVENT ANY FROST DEVELOPMENT IN THESE AREAS. MEANWHILE
FOR AREAS EAST OF THE MISSISSIPPI RIVER...WINDS WILL LIKELY STAY
CALM FOR ALL OR MOST OF THE NIGHT. THE COMBINATION OF THE CALM WINDS
AND CLEAR SKIES WILL ALLOW FOR ANOTHER COLD NIGHT. EXPECT MANY
LOCATIONS TO BE AS COLD IF NOT COLDER THAN WHAT OCCURRED LAST NIGHT.
WIDESPREAD FROST IS EXPECTED OVER MUCH OF WEST TENNESSEE AND
NORTHEAST MISSISSIPPI. WILL ISSUE A FREEZE WARNING TO COVER AREAS
EAST OF A MARTIN TENNESSEE TO WATER VALLEY MISSISSIPPI LINE. A
FROST ADVISORY WILL BE ISSUED TO COVER THE REST OF WEST TENNESSEE
AND NORTHWEST MISSISSIPPI EXCEPT COAHOMA AND TUNICA COUNTIES. LOWS
WILL RANGE FROM THE UPPER 20S TO LOWER 40S.

SOUTHERLY WINDS WILL CONTINUE OVER THE AREA ON SUNDAY AS THE HIGH
PUSHES FURTHER EAST. THIS WILL ALLOW TEMPERATURES TO BE SLIGHTLY
WARMER THAN TODAY. EXPECT READINGS IN THE MID TO UPPER 60S.

SUNDAY NIGHT...A COLD FRONT WILL MOVE THROUGH THE MIDSOUTH. THE
FRONT WILL HAVE LITTLE MOISTURE TO WORK WITH THUS WILL COME THROUGH
THE AREA DRY. LOWS WILL BE WARMER THANKS TO PARTLY CLOUDY
CONDITIONS. READINGS WILL BE IN THE LOWER TO MID 40S.

MONDAY AND MONDAY NIGHT...SFC HIGH PRESSURE WILL REBUILD OVER THE
AREA QUICKLY. THE HIGH WILL BEGIN TO SHIFT EAST BY MONDAY NIGHT.
EXPECT ONLY A SLIGHT COOL DOWN ON MONDAY. HIGHS WILL BE IN THE
LOWER TO MID 60S. MONDAY NIGHT WILL BE COOL ESPECIALLY ACROSS
EASTERN SECTIONS DUE TO CLEAR SKIES AND CALM WINDS. LOWS WILL
RANGE FROM THE LOWER 30S TO THE LOWER 40S.

TUESDAY THROUGH WEDNESDAY...HIGH PRESSURE SHIFTS EAST AS AN UPPER
RIDGE BUILDS OVER THE AREA. THIS WILL ALLOW FOR WARM DAYS AND COOL
NIGHTS. HIGHS WILL RANGE FROM THE MID 60S TO LOWER 70S. LOWS WILL
RANGE FROM THE MID 30S TO MID 40S.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...12Z GFS IS NOW SLOWER THAN
THE 00Z ECMWF WITH AN APPROACHING COLD FRONT. THE ECMWF CONTINUES TO
DIG THE UPPER TROF MORE DEVELOPING A CLOSED LOW WITH AN ASSOCIATED
SFC LOW NEAR THE MISSOURI/ARKANSAS BORDER. THE GFS CONTINUES TO
SHOW JUST A COLD FRONT. TIMING WITH THE ECMWF IS LATE WEDNESDAY
NIGHT INTO THURSDAY WITH WRAP AROUND SHOWERS OCCURRING THURSDAY
NIGHT WITH DEPARTING LOW. TIMING ON THE GFS IS THURSDAY AFTERNOON
INTO THURSDAY NIGHT. WILL LEAN TOWARD ECMWF WITH THIS FORECAST AS
IT HAS BEEN CONSISTENT WITH TIMING AND WITH ITS SOLUTION FOR THE
LAST COUPLE OF DAYS NOW.

FRIDAY INTO SATURDAY...UPPER RIDGE WILL BUILD OVER THE AREA. ANOTHER
COLD FRONT WILL APPROACH THE AREA BUT ANY RAIN SHOULD HOLD OFF TO
JUST BEHIND END OF FORECAST PERIOD. EXPECT A GRADUAL WARMING TREND
TO OCCUR DURING THE TIME PERIOD. BY SATURDAY...HIGHS WILL BE IN
THE UPPER 60S.

KRM

&&

.AVIATION...

18Z TAF CYCLE

VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. NW WINDS AROUND 8
KTS TODAY WILL BECOME LIGHT/CALM TONIGHT. SOUTHERLY WINDS WILL
DEVELOP SUNDAY AND INCREASE TO 8-10 KTS AT KJBR AND KMEM AFT
30/15Z. THERE IS THE POSSIBILITY OF SOME PATCHY FOG LATE TONIGHT
BUT THE PROBABILITY IS STILL TOO LOW TO MENTION ATTM.

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  42  67  45  65 /   0   0  10   0
MKL  27  65  41  61 /   0   0  10   0
JBR  39  66  41  63 /   0   0  10   0
TUP  32  64  40  63 /   0   0  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...FROST ADVISORY FROM 1 AM TO 10 AM CDT SUNDAY FOR DESOTO-PANOLA-
     QUITMAN-TALLAHATCHIE-TATE.

     FREEZE WARNING FROM 1 AM TO 10 AM CDT SUNDAY FOR ALCORN-BENTON
     MS-CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
     MONROE-PONTOTOC-PRENTISS-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.

TN...FROST ADVISORY FROM 1 AM TO 10 AM CDT SUNDAY FOR DYER-LAKE-
     LAUDERDALE-OBION-SHELBY-TIPTON.

     FREEZE WARNING FROM 1 AM TO 10 AM CDT SUNDAY FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
     HENDERSON-HENRY-MADISON-MCNAIRY-WEAKLEY.

&&
Hazardous weather outlook, Oct 29, 5:10 AM CDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
510 AM CDT SAT OCT 29 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-301100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
510 AM CDT SAT OCT 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WARNING HAS BEEN POSTED FROM MUCH OF WEST TENNESSEE INTO
PART OF NORTH MISSISSIPPI UNTIL MID-MORNING WITH A FROST ADVISORY
FOR MUCH OF THE REMAINDER OF THE MIDSOUTH.

PATCHY DENSE FREEZING FOG IS POSSIBLY EARLY THIS MORNING FROM PARTS
OF WEST TENNESSEE INTO EXTREME NORTHEAST MISSISSIPPI MAINLY ALONG
THE TENNESSEE RIVER.

A FREEZE WATCH HAS BEEN POSTED FOR LATE TONIGHT FROM MUCH OF WEST
TENNESSEE INTO MUCH OF NORTH MISSISSIPPI.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FREEZE WATCH REMAINS IN EFFECT EARLY SUNDAY MORNING FROM MUCH OF
WEST TENNESSEE INTO MUCH OF NORTH MISSISSIPPI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JCL

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 3:20 PM CDTFreeze WarningMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 10 more18 hr

Nearby

Frost Advisories in Arkansas, 2011Frost Advisories in Tennessee, 2011Frost Advisories in Mississippi, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.